# SDR GTIA2018090202825

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 45,220 hours, 21,000 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Odor
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL DURING DECENT BELOW 10000 ISOLATED TO ENG 2 BLEED. PERFORMED TSM 02-50-00-810-831-A ISOLATED SMELL TO ENG 2 BLEED SEE ITEM 234709601 FOR CORRECTIVE ACTION AIRCRAFT OK FOR CONT SERVICE.
